# SDR ASAA2021112236684

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 46,851 hours, 13,684 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 6684
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 64,025 hours, 21,602 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ILLUMINATION OF THE ZONE TEMP CONT CAB ON RECALL OF MASTER CAUTION. EXTINGUISHES ON RESET. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE IAW B737-800 AMM 21-61-21-000-801 AND AMM 21-61-21-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002.
